gynecologist-icon
Period delay
When i had a viral fever i took dolo 650 for a week .,after that my period is delay .I am also feeding my baby she is 7 months old
240 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello....... I can understand your problem.. In breast feeding condition delay in period is expected.. Upon that you had viral fever, So delay in period is expected.. You continue breast feeding . Don't take any antibiotics for viral fever.. Consult gynaecologist in nearest hospital.......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.